# SDR 05FDEA01151

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING AREA HAS CORROSION ON CABIN FLOOR SUPPORTS AT STA 1887 X=58.  REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-01 FIG. 4 VOL I. DISCREPANT FLOOR SUPPORT AT STA 1887 TO 2007 X=58 REMOVED AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT REWORKED FROM S3932107-7075T6511 AS PER DRAWING AGA 7496 AND HOLES PICK UP AS PER SRM 51-31-01 VOL II. NEW FLOOR REPROTECTED AS PER SRM 51-21-01 VOL II AND PART  MARKED FX AGA7496-501 AS PER GMM 7-0-1001. NEW FLOOR SUPPORT LOCATED AND  INSTALLED AT STA 1887 TO 2007 X=58 AS PER SRM 51-31-01 VOL II.MAJOR REPAIR  AS PER GMM   6-2-100.
